# SDR CALA2025082007964

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 90,495 hours, 10,645 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PURSER REPORTS LOWER CREW BUNK SMELLS OF CIGARETTE SMOKE,  NO SMOKE SMELL IN CREW REST.STRONG SMELL OF NEW COME FROM BLANKET PLASTIC BAG.A/C OK FOR SERVICE.
